[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Information ::

You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML The Subtree Size Profile of Bucket Recursive Trees
R. Kazemi
Abstract -   Full text (PDF)
XML Tangent Bundle of the Hypersurfaces in a Euclidean Space
S. Deshmukh , S. B. Al-Shaikh
Abstract -   Full text (PDF)
XML Double Integral Characterization for Bergman Spaces
M. Hassanlou , H. Vaezi
Abstract -   Full text (PDF)
XML Convergence of an Approach for Solving Fredholm Functional Integral Equations
N. Aghazadeh , S. Fathi
Abstract -   Full text (PDF)
XML The Representations and Positive Type Functions of Some Homogenous Spaces
R. Raisi Tousi, F. Esmaeelzadeh , R. A. Kamyabi Gol
Abstract -   Full text (PDF)
XML Stability of $g$-Frame Expansions
A. Abdollahi , E. Rahimi
Abstract -   Full text (PDF)
XML An Explicit Viscosity Iterative Algorithm for Finding Fixed Points of Two Noncommutative Nonexpansive Mappings
H. R. Sahebi, A. Razani
Abstract -   Full text (PDF)
XML On $(α, β)$−Linear Connectivity
F. Ayatollah Zadeh Shirazi , A. Hosseini
Abstract -   Full text (PDF)
XML Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces
S. Kumar Mohanta
Abstract -   Full text (PDF)
XML On Harmonic Index and Diameter of Unicyclic Graphs
J. Amalorpava Jerline , L. Benedict Michaelraj
Abstract -   Full text (PDF)
XML Fixed Point Results on $b$-Metric Space via Picard Sequences and $b$-Simulation Functions
M. Demma, R. Saadati , P. Vetro
Abstract -   Full text (PDF)
XML Tricyclic and Tetracyclic Graphs with Maximum and Minimum Eccentric Connectivity
M. Tavakoli, F. Rahbarnia, A. R Ashrafi
Abstract -   Full text (PDF)
XML ABSTRACTS IN PERSIAN - Vol. 11, No. 1
Name of Authors In This Volume
Abstract -   Full text (PDF)
Back to Original Issue





نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.043 seconds with 0 queries by